# SDR SWAA2020081708478

- Difficulty date: July 24, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,025 hours, 20,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR HAS SEVERAL AREAS OF BARE METAL. / DENTED BARE METAL AREAS REMOVED AND REPAIRED IAW EA 1-A53-33179 REV 1.
